MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received 13 sep 2018.Records indicate patient received an attune tka.No allegations provided of patient injury or product failure, nor report of revision.The patient underwent a left total knee arthroplasty on (b)(6) 2015 utilizing depuy synthes components including patella resurfacing with a competitor cement with no complications.On (b)(6) 2016, she underwent a revision for aseptic failure of the left tka.Intraoperatively, extensive scarring was found.The surgeon required osteotomes to remove the femoral and tibial components and any indication of loosening was never stated.The surgeon states that 6 degrees of external rotation from the previous external rotation was cut to "improve the alignment of the femoral component." no other complications identified.Doi: (b)(6) 2015, dor: unknown (left).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 5 14MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12474119
Report Number1818910-2021-20114
Device Sequence Number11663345
Product Code NJL
UDI-Device Identifier10603295052487
UDI-Public10603295052487
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number1516-50-514
Device Catalogue Number151650514
Device Lot Number7838363
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 29MM; ATTUNE PS FEM LT SZ 5 CEM; ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE RP TIB BASE SZ 5 CEM; STRYKER BONE CEMENT; STRYKER BONE CEMENT; ATTUNE MEDIAL DOME PAT 29MM; ATTUNE PS FEM LT SZ 5 CEM; ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE RP TIB BASE SZ 5 CEM; STRYKER BONE CEMENT; STRYKER BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR